RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 163, Number 3, Pages 449–455 (Mi tmf6513)  

This article is cited in 2 scientific papers (total in 2 papers)

The $p$-adic sector of the adelic string

B. G. Dragovich

Institute of Physics, Belgrade, Serbia

Abstract: We study the construction of Lagrangians that can be considered the Lagrangians of the $p$-adic sector of an adelic open scalar string. Such Lagrangians are closely related to the Lagrangian for a single $p$-adic string and contain the Riemann zeta function with the d'Alembertian in its argument. In particular, we present a new Lagrangian obtained by an additive approach that combines all $p$-adic Lagrangians. This new Lagrangian is attractive because it is an analytic function of the d'Alembertian. Investigating the field theory with the Riemann zeta function is also interesting in itself.

Keywords: $p$-adic string, nonlocal field theory, Riemann zeta function

DOI: https://doi.org/10.4213/tmf6513

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 163:3, 768–773

Bibliographic databases:


Citation: B. G. Dragovich, “The $p$-adic sector of the adelic string”, TMF, 163:3 (2010), 449–455; Theoret. and Math. Phys., 163:3 (2010), 768–773

Citation in format AMSBIB
\Bibitem{Dra10}
\by B.~G.~Dragovich
\paper The~$p$-adic sector of the~adelic string
\jour TMF
\yr 2010
\vol 163
\issue 3
\pages 449--455
\mathnet{http://mi.mathnet.ru/tmf6513}
\crossref{https://doi.org/10.4213/tmf6513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730144}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...163..768D}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 163
\issue 3
\pages 768--773
\crossref{https://doi.org/10.1007/s11232-010-0060-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280090300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954668175}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6513
  • https://doi.org/10.4213/tmf6513
  • http://mi.mathnet.ru/eng/tmf/v163/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. G. Dragovich, “Nonlocal dynamics of $p$-adic strings”, Theoret. and Math. Phys., 164:3 (2010), 1151–1155  mathnet  crossref  crossref  adsnasa  isi
    2. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:96
    References:54
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020